# SDR CHQA201000143

- Difficulty date: July 20, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N379SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145606
- Aircraft time: 22,427 hours, 16,743 cycles
- Engine: Allsn AE3007A
- Engine time: 19,845 hours, 15,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 5471
- Condition: Discharged
- Location: Cabin
- Part time: 1,288 hours, 1,364 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMERGENCY LIGHT FLOOR STRIPS NR 4 AND NR 5 WERE INOP.  MAINTENANCE REMOVED AND REPLACED THE NR 3 EMERGENCY LIGHT BATTERY WITH NO FURTHER DEFECTS NOTED.
